# SDR SIMA200733011

- Difficulty date: November 22, 2007
- Submitted: November 26, 2007
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 14,359 hours, 13,656 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A13
- Part serial: CAE312812
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IN ICE CONDITION GOT STRONG BURNING RUBBER SMELL IN COCKPIT AND CABIN.  REMOVED AND REPLACED NR 1 ENGINE IAW WC NR 71-000-00.  NO BURNING SMELL NOTED DURING OPS CHECK.  AIRCRAFT RETURNED TO SERVICE.
